Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2017: 1.49

See all formats and pricing
More options …
Volume 1995, Issue 467


One-dimensional Schrödinger operators with local point interactions.

D. Buschmann / G. Stolz / J. WEIDMANN
Published Online: 2009-12-09 | DOI: https://doi.org/10.1515/crll.1995.467.169

About the article

Published Online: 2009-12-09

Published in Print:

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1995, Issue 467, Pages 169–186, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1995.467.169.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Qiuxia Yang, Wanyi Wang, and Xingchao Gao
Mathematical Problems in Engineering, 2015, Volume 2015, Page 1
Fritz Gesztesy and Maxim Zinchenko
Mathematische Nachrichten, 2006, Volume 279, Number 9-10, Page 1041
Qiuxia Yang and Wanyi Wang
Mathematical Methods in the Applied Sciences, 2010, Page n/a

Comments (0)

Please log in or register to comment.
Log in